On the calculation of Patterson cyclotomic sets
Doklady Akademii Nauk, Tome 255 (1980) no. 4, pp. 859-862
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_255_4_a22,
author = {V. G. Rau and L. G. Parkhomov and V. V. Ilyukhin and N. V. Belov},
title = {On the calculation of {Patterson} cyclotomic sets},
journal = {Doklady Akademii Nauk},
pages = {859--862},
year = {1980},
volume = {255},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_255_4_a22/}
}
TY - JOUR AU - V. G. Rau AU - L. G. Parkhomov AU - V. V. Ilyukhin AU - N. V. Belov TI - On the calculation of Patterson cyclotomic sets JO - Doklady Akademii Nauk PY - 1980 SP - 859 EP - 862 VL - 255 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1980_255_4_a22/ LA - ru ID - DAN_1980_255_4_a22 ER -
V. G. Rau; L. G. Parkhomov; V. V. Ilyukhin; N. V. Belov. On the calculation of Patterson cyclotomic sets. Doklady Akademii Nauk, Tome 255 (1980) no. 4, pp. 859-862. http://geodesic.mathdoc.fr/item/DAN_1980_255_4_a22/